Depo provera shot
I had taken depo provera on october 2014 it was for 3 months ! Untill the 3months i had no periods almost for 6months and i got curious i conculted another doc she said its because of depo shot! I was not advised by the doc who gave me the shot about periods! Then the second doc started a treatment to regularise my periods after 2months from then my periods got back to normal but irregular ! And the. Now after tat iam trying to concieve unable to, did all possible scans and blood urine tests all Came normal still unable to concieve can u help how long should i still wait or any way to remove the shot affect frm My body?
Like the answers? Chat privately with the doctor of your choice
Depot provera will cause scanty periods or no periods at all. But after discontinuing the injections with in next six months the body rhythm comes to normal. You should think about the other causes
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.